MathSciNet Relay Station
MathSciNet bibliographic data
MR1270618 11A51 (11Y05)
Dubner, Harvey; Keller, Wilfrid Factors of generalized Fermat numbers. Math. Comp. 64 (1995), no. 209, 397–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement